A group of isometries with non-closed orbits

Abels H, Manoussos A (2012)
Topology and its applications 159(17): 3638-3639.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
In this note we give an example of a one-dimensional manifold with twoconnected components and a complete metric whose group of isometries has anorbit which is not closed. This answers a question of S. Gao and A. S. Kechris.
Erscheinungsjahr
Zeitschriftentitel
Topology and its applications
Band
159
Zeitschriftennummer
17
Seite
3638-3639
ISSN
PUB-ID

Zitieren

Abels H, Manoussos A. A group of isometries with non-closed orbits. Topology and its applications. 2012;159(17):3638-3639.
Abels, H., & Manoussos, A. (2012). A group of isometries with non-closed orbits. Topology and its applications, 159(17), 3638-3639. doi:10.1016/j.topol.2012.09.007
Abels, H., and Manoussos, A. (2012). A group of isometries with non-closed orbits. Topology and its applications 159, 3638-3639.
Abels, H., & Manoussos, A., 2012. A group of isometries with non-closed orbits. Topology and its applications, 159(17), p 3638-3639.
H. Abels and A. Manoussos, “A group of isometries with non-closed orbits”, Topology and its applications, vol. 159, 2012, pp. 3638-3639.
Abels, H., Manoussos, A.: A group of isometries with non-closed orbits. Topology and its applications. 159, 3638-3639 (2012).
Abels, Herbert, and Manoussos, Antonios. “A group of isometries with non-closed orbits”. Topology and its applications 159.17 (2012): 3638-3639.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 0910.4717

Suchen in

Google Scholar